# SDR UALA2011060202702

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 66,936 hours, 20,266 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Component: Slat
- Component part number: 114N3002119A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT HAS LOWER SKIN DELAMINATED AT SLAT WEDGE APPROX 24 INCHES BY 7 INCHES AREA.  DELAM STARTS APPROX 61-INCHES FROM INBD SLAT EDGE.  REMOVED SLAT PER MM AND ROUTED TO SHOP.  SLAT OFF P/N 114N3002-119A.  S/N OFF A1-0537.  SLAT RAIL AND PANELS ARE IN FWD GALLEY.
